# SDR DLM88070573

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 51,469 hours, 41,750 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 294703417
- Condition: Unserviceable
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF PASSING THRU 8000 FT TURNED OFF RT ELEC PUMP AND AUX PUMP, LT HYD PRESS DROPPED TO ZERO AND QTY TO 1.  C/W QRH CKLIST AND TURNED OFF LT ENG PUMP APPROX 2 MINS LATER.  FOUND POP OUT IND HOUSING IN LT SYS PRESS MODULE OFF OF MODU REPLACED FILTER HOUSING PER AMM.   SEE ITEM 13 FOR PUMP AND   FILTER CHECK.  NDS LEAK CK 624270.  LEAK CK GOOD.  PERFORMED HY SYS CK AND RESERVICE FOLLOWING IN-FLIGHT FLUID LOSS PER AMM.  REMOVED AND REPLACED NR 1 HYD EDP PER AMM 278549.  REPLACED PRE RETURN AND CASE DRAIN FILTERS 278549.  LEAK CK GOOD.
